# SDR UPS04843551

- Difficulty date: November 1, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3652562
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE ATTACH FITTING CRACKED AT CROWN (L1) ON FWD SIDE OF STA 1890 FRAME IN 62 COMP'T.  REMOVED FITTING REF 51-1-20D.  FABRICATED REPLACEMENT FITTING FROM PLATE 7075T6 REF DWG 3652562.  NDT PER DPS4.707, NO CRACKS NOTED.  INSTALLED FITTING REF SRM 51-1-8, 51-1-20D, 51-3-0, 51-1-21, 51-1-15.
